# SDR DALA2025062404736

- Difficulty date: June 19, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 79,753 hours, 32,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 EMERGENCY LIGHTS AT SEATS 33 THRU 37 INOP. CORRECTIVE ACTION: R/R EMERGENCY BATTERY PACK FOR SEATS 33 THRU 37 PER B757 AMM 33- 51, OPS CHECKS GOOD. (7303925)
